# SDR CA961128003

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Pack Valve
- Part number: 7787272
- Condition: Jammed
- Location: Nr 2 Bleed
- Component: Dhav
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) BLEED AIR SMELL IN CABIN AFTER TAKEOFF, FOLLOWED BY LAVATORY SMOKE ALARM AND THE #2 BLEED HOT CAUTION LIGHT IN FULL HOT POSITION. SMOKE AND SMELL FROM FULL HOT AIR IN THE AIR CONDITIONING SYSTEM. PACK VALVE REPLACED.
